# SDR MALA975279

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 6120 · Propeller Controlling System
- Part: Auto-Coarsen
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 3032 - ABORTED TAKEOFF FROM DTW, THE AUTO COARSEN WOULD NOT ARM.  TESTED NORMAL.  MAINTENANCE WARMED AUTO-COARSEN. GROUND RAN ALL CHECKS.  ALL CHECKS GOOD.  (M)
